# SDR DALA2024062106294

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 686
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WAS FOUND ON STA Y=636 X=0 AT PAX CABIN. SUMMARY OF NRC 00838: CRACK ON INTERCOSTAL ON STA Y=636 X=0 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 2 REPAIR 2. (LP #0403676)
